Per Erik Manne
Per Erik Manne
Associate Professor, NHH Norwegian School of Economics
Verified email at nhh.no - Homepage
Title
Cited by
Cited by
Year
Holomorphic convexity and Carleman approximation by entire functions on Stein manifolds
PE Manne, EF Wold, N Øvrelid
Springer, 2011
182011
Carleman approximation on totally real submanifolds of a complex manifold
PE Manne
Several complex variables (Stockholm, 1987/1988) 38, 519-528, 1993
141993
Weight functions and sign regularity
PE Manne, B Tungodden
Norwegian School of Economics and Business Administration. Department of …, 1999
11999
CARLEMAN APPROXIMATION ON TOTALLY REAL SUBSETS OF CLASS C k
PE Manne
Mathematica Scandinavica, 313-319, 1994
11994
A solution to the bent wire problem
PE Manne, SR Finch
The American mathematical monthly 109 (8), 750-752, 2002
2002
Carleman Approximation by Entire Functions on the Union of Two Totally Real Subspaces of Cn
PE Manne
Canadian Mathematical Bulletin 37 (4), 522-526, 1994
1994
Some Results on Carleman Approximation by Entire Functions in Cⁿ
PE Manne
Preprint series: Pure mathematics http://urn. nb. no/URN: NBN: no-8076, 1992
1992
Carleman Approximation on Totally Real Subsets of Class Cᵏ
PE Manne
Preprint series: Pure mathematics http://urn. nb. no/URN: NBN: no-8076, 1992
1992
Some Results on Carleman Approximation by Entire Functions in Cn
PE Manne
Inst., Univ, 1992
1992
The system can't perform the operation now. Try again later.
Articles 1–9